# SDR DXTA2024100700736

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0296
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON TRYING TO TRIM NOSE DOWN WE RECEIVED A PRIMARY STAB TRIM FAIL CAS PRIMARY TRIM WOULD NOT WORK(AFTER PRIMARY TRIM FAILED AFTER TAKE OFF SECONDARY TRIM WAS SELECTED. WHEN SELECTED SECONDARY TRIM WORKED INTERMITTENTLY AND SECONDARY TRIM FAIL CAS MESSAGE APPEARED. SECONDARY TRIM WORKED INTERMITTENTLY) CORRECTIVE ACTION: REMOVED HORIZONTAL TRIM ACTUATOR CONTROLLER AND REPLACED WITH OVERHAULED CONTROLLER. WORK PERFORMED IAW AMM 27-40-20 OPS CHECK GOOD NO FURTHER DEFECTS AT THIS TIME.
